# SDR C2XA99BT020

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING INSPECTION MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE IN FRONT OF CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY LOCATION 3WL.  (M)
